MathSciNet Relay Station
MathSciNet bibliographic data
MR993216 (90b:14033) 14H10 (14C05 14H50)
Ballico, E.; Ellia, Ph. On the existence of curves with maximal rank in ${\bf P}\sp n$. J. Reine Angew. Math. 397 (1989), 1–22.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement